# SDR ASAA2018071625411

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 45,769 hours, 13,522 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL CAUTION LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. FOUND NR 2 ENGINE RUN/PWR C/B OPEN.  ACCOMPLISHED C/B RESET PROCEDURE. REF MM 20-60-01-860-801. NR 2 EEC LOGGED 73-31352. APL VOLTAGE TO THE EEC OUT OF RANGE. BOTH EEC BITE CK NORMAL. REF FIM 73-22 TASK 808. NR 2 ENGINE START AND RUN NORMAL.
